# SDR CALA2021080201239

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. L/P 6762233 EMERGENCY LIGHT SYSTEM TEST FAIL TO ILLUMINATE AT FRONT HALF CEILING BUSINESS FRIST LEFT SIDE CABIN USING FLT ATT PNL OR FLIGHT DECK EMERGENCY LIGHT SWITCH LIGHTS FAILED TO ILLUMINATE EMERGENCY CABIN LIGHTS AT FROMT HALF CEILING LEFT SIDE OF BUSINESS FIRST REF L/P 6762233 FOR CORRECTIVE ACTION. FOUND GROUND GD4208-DC DIRTY. CLEANED GROUND STUDS. OPS CHECKS GOOD. CORRECTION GROUND GD4216-DC WAS FOUND DIRTY. CLEANED GROUND STUDS. OPS CHECKS GOOD.
